教职员工|
当前位置:首页 > 人员 > 教职员工
基本信息
姓名   王凯

英文名:Wang, Kai

职称:教授

办公室:1903

办公电话:021-55665137

E-mailkwang@fudan.edu.cn

研究方向:泛函分析

主讲课程:

代表论著:

[1] R. Douglas, M. Putinar and K. Wang, Reducing subspaces for analytic multipliers of the Bergman space, J. Funct. Anal., 263(2012), 1744-1765.
[2] R. Douglas and K. Wang,  A harmonic analysis  approach to essential normality of principal submodules,  J. Funct. Anal.,  261(2011),  3155-3180.
[3] G. Cheng, K. Guo and K. Wang,  Transitive algebras and reductive algebras on reproducing analytic Hilbert spaces,   J. Funct. Anal.,  258(2010),  4229–4250.
[4] K. Guo and K. Wang,  Beurling type quotient modules over the bidisk and boundary representations,   J. Funct. Anal.,  257(2009),  3218-3238.
[5] K. Guo and K. Wang,  Essentially normal Hilbert modules and K-homology,   Math. Ann.,  340 (2008), 907-934

 

个人主页:http://homepage.fudan.edu.cn/kaiwang/

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465  

电话:+86(21)65642341 传真:+86(21)65646073